Journal article icon

Journal article

Filling in solvable groups and in lattices in semisimple groups

Abstract:
We prove that the filling order is quadratic for a large class of solvable groups and asymptotically quadratic for all Q-rank one lattices in semisimple groups of R-rank at least 3. As a byproduct of auxiliary results we give a shorter proof of the theorem on the nondistorsion of horospheres providing also an estimate of a nondistorsion constant.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1016/j.top.2003.11.004

Authors


Journal:
TOPOLOGY
Volume:
43
Issue:
5
Pages:
983-1033
Publication date:
2001-10-10
DOI:
ISSN:
0040-9383
URN:
uuid:ae7abfd7-5390-4c97-9f51-0cc334e27365
Source identifiers:
22383
Local pid:
pubs:22383
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP